# SDR AALA201512189004

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 40,775 hours, 26,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RECEIVED ECAM, SMOKE LAVATORY SMOKE MESSAGE, LEFT AFT LAVATORY, CLEARED ON ITS OWN.  PERFORMED SDCU TEST WITH NO FAULTS FOUND.
